# SDR ASAA2013120996690

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N767AS
- Make and model: Boeing 737490
- Aircraft serial: 27081
- Aircraft time: 66,794 hours, 38,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXTERIOR SLIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED LAMP AND R & R M1133 EMERGENCY BATTERY PACK.  INSTALLATION OF M133 EMERGENCY BATTERY PACK AND L1 DOOR EXTERIOR SLIDE LIGHT GOOD IAW 33-51-22-962-001.
